# SDR DALA1106329857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 313-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR32 FWD END OTB FLANGE HAS CORROSION FROM BS 313-389.  REMOVED CORROSION .020 ORIG MAT.006, REMOVED .014, REMAINING FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR PANEL IAW SRM 51-30-5.  CORRECTED.
